# SDR UIEA2021030800490

- Difficulty date: March 5, 2021
- Submitted: March 9, 2021
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 92,594 hours, 19,725 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Flow Divider
- Part number: 38825503
- Part serial: 17656
- Condition: Inoperative
- Location: Apu
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU NOT STARTING UPON LANDING.( REMOVED AND REPLACED FUEL FLOW DIVIDER IAW AMM 49-31-03. OPS CHECK GOOD. )
